# SDR DALA2024040804164

- Difficulty date: April 5, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 57,820 hours, 30,388 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Nr 4 Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3139 CORROSION FOUND COMMON TO THE OUTB'D AND INB'D BORES OF PENDULUM SUPPORT ASSY AT FLAP TRACK 4 LEVEL OF OUTB'D FLAP LH WING. CORRECTIVE ACTION: REPAIRED PER ER/A 616677. (0278866)
